# SDR HNAA0500068

- Difficulty date: July 11, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 51,807 hours, 59,418 cycles
- Engine: Pwa PW120A
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 45E041
- Part serial: 960159
- Condition: Sticking
- Location: Engine Oil Temp
- Part time: 51,807 hours, 59,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL TEMPERATURE REACHED 120 DEGREES C AND REDUCED TO 115 DEGREES C WHEN FUEL AUXILLARY PUMP SELECTED ON.  REMOVED AND REPLACED OIL COOLER THERMAL VALVE.
